# SDR 97ZZZX3947

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N642JL
- Make and model: Beech 300BEECH
- Aircraft serial: FA30
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft Splines
- Part number: 1155550259
- Condition: Worn
- Location: Air Cond Comp
- Part time: 255 hours
- Component: 115555020605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PILOT COMPLAINED OF NO AIR CONDITIONING, TROUBLESHOT AND FOUND QUILL SHAFT FOR COMPRESSOR DRIVE ON RT ENGINE HAD THE AFT SPLINES ON SHAFT WORN OFF AND SPLINES ON PULLEY WORN DOWN.  THERE WAS NO EVIDENCE OF BEARINGS AT PULLEY DRIVE SEIZING OR WORN OUT.  SPLINES AT ACCESSORY CASE END WERE GOOD.  THIS IS THE SECOND TIME IN 250 HOURS THAT THIS HAS HAPPENED.
